Balls hurt from steroids...normal?

Discussion in 'Steroid Forum' started by pauladrive, Sep 18, 2010.

  1. #1
    pauladrive

    pauladrive Member

    Ive been taking 40 mg of d-bol aday for the past 16 days and also started with 500mg. of sustenon a very light stack very light . but Today my nuts are like sensitive almost in a small pain , ok .. Last night had relations my girl was like woow i thought your load would never end ,,,so i came alot , more than usuall , now i know that you shut down your natural test for the time your on the juice , but ive done this plenty and really never felt what im feeling today ..so does anyone have any thoughts on that ?

    also i plan
    40 dbol --1-to 12 weeks
    sustenon 1-3 500mg 3-12 1,000 ( was going for 1,500 but rethought it )
    deca 300mg 3-12
    *light stack *
     
  2. #2
    littleMonster

    littleMonster Member

    Never had that problem.

    Dbol for 12 weeks seems overkill IMO. Normally it's used to kickstart 1-5wks. It pretty harsh on your liver. I'm about to run identical stack with 30 dbol 1-5wks
     
  3. #3
    Jeton

    Jeton Active Member

    sounds like the sex caused the pain. take a break from sex a few days let the pipes settle down.
     
  4. #4
    Deacon

    Deacon Member

    I have had that happen - nothing to worry about
     
    pauladrive likes this.
  5. #5
    Paulo Souza

    Paulo Souza Junior Member

    Im taking almost the same cycle 500mg Sustanon week/30mg Dbol day

    And every once in a while my balls hurt and ache... you're not alone!
     
  6. #6
    Reinheart

    Reinheart Active Member

    Same here. For me it lasted like a week and then it was away.
     
  7. #7
    pauladrive

    pauladrive Member

    so why is that... just wondering ....and yes d-bol is toxic but that's extremely high mg. and for extended period...so lets say i want to continue 40mg.from 12 days back until after thanks giving like a month and a half later ...im sure ill be on safe side.....
     
  8. #8
    Reinheart

    Reinheart Active Member

    This happens because you're shutting down yourself.
     
  9. #9
    TrainHard

    TrainHard Active Member

    Its happend to me before as well a few time, nothing to worry about, its from the changing hormones, it's usually is very mild and goes away in a few hours or a day. Intensity of the pain is nothing like the pain from blue balls. Which I will admit, when on cycle, doesn't ever happen.
     
  10. #10
    youngstunna

    youngstunna Member

    I can say I have had the same thing happen to me as well normally a couple of weeks after I am back on
     
  11. #11
    solo47

    solo47 Active Member

    Testicles often hurt after a large shot of hcg for me. Growth pains?:rolleyes:

    Solo
     
  12. #12
    pauladrive

    pauladrive Member

    after reading some and your post its from your body shutting its natural testoserone production , i guess thats where your nuts shrink somewhat .. Hopefully this nagging sensation will go away shortly .. sustenon tmrw
     
  13. #13
    klbsa

    klbsa Junior Member

    Could be a hernia. Give yourself the cough test.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.